Alert archive / New Mexico / Flash Flood Watches in 2014
Flash Flood Watch 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Aug 26, 2014, 4:06 AM MDT. It took effect at Aug 26, 2014, 12:00 PM MDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2014, 4:06 AM MDT (10:06 UTC)
- In effect from
- Aug 26, 2014, 12:00 PM MDT
- Expired
- Aug 27, 2014, 5:07 AM MDT
- In force
- 17 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
463 WGUS65 KABQ 261006 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 AM MDT TUE AUG 26 2014 NMZ501>527-262200- /O.NEW.KABQ.FF.A.0013.140826T1800Z-140827T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- 406 AM MDT TUE AUG 26 2014 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO... INCLUDING THE FOLLOWING AREAS...ALBUQUERQUE METRO AREA...CENTRAL HIGHLANDS...CHUSKA MOUNTAINS...EAST SLOPES SANGRE DE CRISTO MOUNTAINS...ESTANCIA VALLEY...FAR NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS...LOWER CHAMA RIVER VALLEY...LOWER RIO GRANDE VALLEY... NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER... NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS... SANDIA/MANZANO MOUNTAINS...SANTA FE METRO AREA...SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET...SOUTHWEST MOUNTAINS...UPPER RIO GRANDE VALLEY...UPPER TULAROSA VALLEY...WEST CENTRAL HIGHLANDS... WEST CENTRAL MOUNTAINS...WEST CENTRAL PLATEAU AND WEST SLOPES SANGRE DE CRISTO MOUNTAINS. * FROM NOON MDT TODAY THROUGH LATE TONIGHT * RICH MONSOON MOISTURE WILL STREAM NORTHEASTWARD OVER THE AREA TODAY AND TONIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM BEGINS TO SHIFT EASTWARD OUT OF THE GREAT BASIN. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AND SOME OF THESE WILL BE CAPABLE OF PRODUCING HEAVY RAIN AT RATES OVER 1 INCH PER HOUR. * THE MOST VULNERABLE LOCATIONS WILL INCLUDE STEEP TERRAIN...URBAN AREAS AND BURN SCARS. KEEP A WATCHFUL EYE ON ARROYOS AND SMALL STREAMS...AND STAY OUT OF FLOODED LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 44/42
3 follow-up statements
867 WGUS65 KABQ 261135 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...RESENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT TUE AUG 26 2014 NMZ501>527-262345- /O.NEW.KABQ.FF.A.0013.140826T1800Z-140827T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- 534 AM MDT TUE AUG 26 2014 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO... INCLUDING THE FOLLOWING AREAS...ALBUQUERQUE METRO AREA...CENTRAL HIGHLANDS...CHUSKA MOUNTAINS...EAST SLOPES SANGRE DE CRISTO MOUNTAINS...ESTANCIA VALLEY...FAR NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS...LOWER CHAMA RIVER VALLEY...LOWER RIO GRANDE VALLEY... NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER... NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS... SANDIA/MANZANO MOUNTAINS...SANTA FE METRO AREA...SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET...SOUTHWEST MOUNTAINS...UPPER RIO GRANDE VALLEY...UPPER TULAROSA VALLEY...WEST CENTRAL HIGHLANDS... WEST CENTRAL MOUNTAINS...WEST CENTRAL PLATEAU AND WEST SLOPES SANGRE DE CRISTO MOUNTAINS. * FROM NOON MDT TODAY THROUGH LATE TONIGHT * RICH MONSOON MOISTURE WILL STREAM NORTHEASTWARD OVER THE AREA TODAY AND TONIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM BEGINS TO SHIFT EASTWARD OUT OF THE GREAT BASIN. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AND SOME OF THESE WILL BE CAPABLE OF PRODUCING HEAVY RAIN AT RATES OVER 1 INCH PER HOUR. * THE MOST VULNERABLE LOCATIONS WILL INCLUDE STEEP TERRAIN...URBAN AREAS AND BURN SCARS. KEEP A WATCHFUL EYE ON ARROYOS AND SMALL STREAMS...AND STAY OUT OF FLOODED LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 44/42
645 WGUS65 KABQ 262138 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 PM MDT TUE AUG 26 2014 NMZ501>527-271200- /O.CON.KABQ.FF.A.0013.000000T0000Z-140827T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- 338 PM MDT TUE AUG 26 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE FOLLOWING AREAS...ALBUQUERQUE METRO AREA...CENTRAL HIGHLANDS... CHUSKA MOUNTAINS...EAST SLOPES SANGRE DE CRISTO MOUNTAINS... ESTANCIA VALLEY...FAR NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS... LOWER CHAMA RIVER VALLEY...LOWER RIO GRANDE VALLEY...NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...RATON RIDGE/JOHNSON MESA...SAN FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS...SANDIA/MANZANO MOUNTAINS...SANTA FE METRO AREA...SOUTH CENTRAL HIGHLANDS... SOUTH CENTRAL MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET...SOUTHWEST MOUNTAINS...UPPER RIO GRANDE VALLEY... UPPER TULAROSA VALLEY...WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS...WEST CENTRAL PLATEAU AND WEST SLOPES SANGRE DE CRISTO MOUNTAINS. * THROUGH LATE TONIGHT * A SURGE OF DEEP SUBTROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHEASTWARD OVER THE AREA TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AND SOME OF THESE WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WITH A HEIGHTENED RISK OF FLASH FLOODING. * THE MOST VULNERABLE LOCATIONS WILL INCLUDE STEEP TERRAIN...URBAN AREAS AND AREAS RECENTLY IMPACTED AND SCARRED BY WILDFIRES. KEEP A WATCHFUL EYE ON ARROYOS AND SMALL STREAMS...AND STAY OUT OF FLOODED LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE LATEST FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 52
860 WGUS65 KABQ 271107 FFAABQ FLOOD WATCH NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 AM MDT WED AUG 27 2014 NMZ501>527-271215- /O.CAN.KABQ.FF.A.0013.000000T0000Z-140827T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- 507 AM MDT WED AUG 27 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED ACROSS THE WATCH AREA...SO FLASH FLOODING IS NO LONGER EXPECTED. $$ 44
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 26, 3:40 AM MDT, 26 minutes earlier.
Area forecast discussion, Aug 26, 3:40 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT TUE AUG 26 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD TODAY AND TONIGHT ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN AS AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT BASIN STEERS RICH MONSOON MOISTURE NORTHEASTWARD OVER NEW MEXICO. SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WITH A RISK OF FLASH FLOODING. THE SLOW MOVING STORM SYSTEM WILL SHIFT EASTWARD OVER THE CENTRAL ROCKIES WEDNESDAY THROUGH THURSDAY NIGHT ALLOWING DRIER AIR TO GRADUALLY MOVE OVER NEW MEXICO FROM THE WEST. WITH ALL OF THE MOISTURE IN PLACE...COOLER TEMPERATURES ARE EXPECTED TODAY WITH HIGHS A FEW TO 14 DEGREES BELOW NORMAL. HIGH TEMPERATURES SHOULD THEN REBOUND WEDNESDAY THROUGH THE END OF THE WEEK WHILE LOW TEMPERATURES TREND DOWNWARD. && .DISCUSSION... THE MAIN WAVE OF PRECIPITATION WITH THE APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM SHOULD CROSS TODAY AND TONIGHT WITH MANY LOCATIONS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN RECEIVING A A HALF TO 1.5 INCHES OF RAIN. PRECIPITABLE WATER VALUES BY THIS EVENING SHOULD VARY FROM NEAR 1 INCH ACROSS THE FOUR CORNERS TO NEAR 1.4 INCHES ACROSS THE SOUTHEAST. COMBINE THE MONSOON MOISTURE WITH BROAD SCALE ASCENT DUE TO THE APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM AND STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL. SOME LOCATIONS COULD RECEIVE 2 TO 3 INCHES OF RAIN...ESPECIALLY ON WEST FACING SLOPES...SO WE ARE ISSUING A FLASH FLOOD WATCH THIS AFTERNOON THROUGH TONIGHT FOR CENTRAL AND WESTERN AREAS. MODELS ARE NOT AGREEING VERY WELL ON WHETHER A DRY SLOT WILL INFILTRATE THE AREA FROM THE WEST STARTING WEDNESDAY AS THE UPPER LOW SLOWLY CROSSES THE CENTRAL ROCKIES. SOME DRIER AIR DOES APPEAR TO BE POOLING OFF THE CA COAST...AND ITS LOGICAL TO EXPECT STRENGTHENING W AND NW WINDS ALOFT TO BRING THIS DRY AIR OVER THE FORECAST AREA AT LEAST GRADUALLY DURING THE MIDDLE AND LATTER HALF OF THE WEEK. THE MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY SHOULD BE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE THE BASE OF THE TROUGH MAY TAKE UNTIL THURSDAY NIGHT TO CROSS. MODELS SUGGEST A BACK DOOR COLD FRONT THAT PUSHES SOUTHWARD THROUGH THE PLAINS THURSDAY MAY INJECT ENOUGH LOW LEVEL MOISTURE FOR ISOLATED THUNDERSTORMS TO CONTINUE TO BE POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH SATURDAY EVENING. THE LATTER HALF OF THE WEEKEND AND MONDAY SHOULD BE DRY AS WESTERLY FLOW ALOFT PERSISTS OVER THE AREA. 44 && .FIRE WEATHER... A SIGNIFICANT UPSWING IN COVERAGE OF RAIN AND STORMS IS STILL ON TAP TODAY. A DEEP SURGE OF MONSOON MOISTURE SHIFTING NORTH OUT OF MEXICO WILL INTERACT WITH A DEEP TROUGH ARRIVING FROM THE WEST. WIDESPREAD SHOWERS AND STORMS WILL DEVELOP BY LATE MORNING AND PRODUCE ABUNDANT PRECIP...PARTICULARLY OVER THE HIGH TERRAIN. A FLASH FLOOD WATCH IS IN EFFECT THRU TONIGHT. ALL THIS CONVECTIVE ACTIVITY WILL MERGE INTO A LARGE AREA OF RAIN WITH A FEW STORMS THIS EVENING THRU THE EARLY MORNING HOURS. TOTAL PRECIP NUMBERS WILL AVERAGE 0.50 TO 1.50 INCHES WITH LOCALLY HIGHER AMOUNTS LIKELY. TEMPS WILL AVERAGE 5 TO 15F BELOW NORMAL. THIS WILL BE THE LAST WIDESPREAD RAINFALL EVENT FOR AT LEAST A WEEK...AS DRIER AIR BEGINS INVADING THE REGION FROM WEST TO EAST. THE UPPER WAVE WILL SLIDE SLOWLY THRU COLORADO WEDNESDAY WITH A DRY SLOT SHIFTING FROM WEST TO EAST ACROSS WESTERN NM. SHOWERS AND STORMS WITH WETTING RAINFALL WILL STILL FIRE UP OVER THE PLAINS...HOWEVER THE OVERALL PRECIP AMOUNTS WILL BE MUCH LESS THAN TODAY. MIN RH VALUES WILL TREND DOWN AND TEMPS UP SEVERAL DEGREES...ESPECIALLY FOR THE WEST. A BACK DOOR COLD FRONTAL BOUNDARY IS STILL ADVERTISED TO SLIDE DOWN THE PLAINS THURSDAY MORNING HOWEVER IT IS NOT AS VIGOROUS AS SOME PREVIOUS GUIDANCE INDICATED. TEMPS WILL REMAIN AT OR JUST BELOW NORMAL FOR THE EAST AND THE CHANCES FOR A FEW STORMS WILL CONTINUE. MIN RH VALUES AND TEMPS WILL TREND DOWN EVEN MORE FOR THE WEST...WITH EVEN SOME NEAR BREEZY NW FLOW CONDITIONS. THE UPPER PATTERN WILL BECOME QUASI-ZONAL FRIDAY THROUGH THE WEEKEND. INCREASING WEST NORTHWEST FLOW WILL DELIVER AN EXTENDED PERIOD OF DRY AIR FROM THE EASTERN PACIFIC...WITH SOME BREEZES DURING THE LATE AFTERNOON HOURS ALL THE WAY TO THE TEXAS BORDER. TEMPS WILL TREND ABOVE NORMAL. OVERNIGHT RECOVERIES THROUGH THIS ENTIRE PERIOD WILL INITIALLY BE REGULATED BY WET SOILS...BUT THEN EVENTUALLY FALL INTO THE FAIR/GOOD RANGE BY THE WEEKEND. THIS WILL HELP COOL MIN TEMPS OFF TO THE COOLEST READINGS SINCE EARLY SUMMER FOR THE NORTH AND WEST. THERE ARE INDICATIONS BY EARLY NEXT WEEK THAT THE A RIDGE MAY REDEVELOP OVER TEXAS AND ALLOW ANOTHER MONSOON MOIST PLUME TO SLIDE NORTH TOWARD NEW MEXICO/ARIZONA. GUYER && .AVIATION... 06Z TAF CYCLE STRENGTHENING SOUTHWEST FLOW ALOFT IN CIRCULATION ABOUT TROUGH MOVING FROM THE WEST COAST TO THE GREAT BASIN OVER THE NEXT 24 HRS WILL SUPPORT NORTHBOUND SURFACE TUG OF MOISTURE OUT OF MEXICO AND INTO NEW MEXICO FOR TUESDAY AND TUESDAY NIGHT. ALL TAFS PICKING UP VCTS AND VCSH GROUPS FROM 18Z ONWARD TUE...WITH VCTS AT MAXIMUM THUNDERSTORM LIKELIHOOD...WITH VCSH PLACE HOLDING FOR CONTINUED SHOWER AND THUNDERSTORM ACTIVITY. CIGS LOWERING TO AOA BKN/OVC080 IN THE WEST OVERNIGHT FOR MT TOP OBSCURATION FROM THE ARIZONA BORDER TO THE CONTINENTAL DIVIDE...WITH RAPID START TO WIDESPREAD CONVECTION LATE TUE MORNING SHIFTING ACROSS THE CENTRAL AND EAST FROM 00Z ONWARD TUE EVENING. SOME LOW CIG POTENTIAL FLAGGED WITH SCT CLOUD GROUP IN TAFS AT LOWEST EXPECTED CIG FROM 02Z ONWARD TUE NIGHT. CONVECTIVE ACTIVITY WILL BEGIN TAPERING OFF OVER THE EAST BY 06Z...AS REMAINDER OF THE STATE CLEARS OUT WITH MT TOP OBSCURATION REDEVELOPING WEST AND CENTRAL. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 83 54 82 53 / 60 60 20 10 DULCE........................... 75 48 78 44 / 60 60 30 20 CUBA............................ 74 51 77 50 / 70 80 30 20 GALLUP.......................... 75 50 80 50 / 80 60 20 10 EL MORRO........................ 65 50 74 49 / 80 70 20 10 GRANTS.......................... 73 54 76 52 / 70 60 20 10 QUEMADO......................... 67 52 77 51 / 80 70 20 10 GLENWOOD........................ 79 52 84 51 / 60 60 20 10 CHAMA........................... 68 44 72 40 / 70 80 30 20 LOS ALAMOS...................... 72 56 74 52 / 70 80 30 20 PECOS........................... 69 54 74 51 / 80 90 30 20 CERRO/QUESTA.................... 73 51 75 46 / 60 70 30 20 RED RIVER....................... 62 45 66 40 / 70 80 30 30 ANGEL FIRE...................... 68 45 72 40 / 90 80 30 20 TAOS............................ 73 51 76 45 / 70 60 20 20 MORA............................ 71 52 77 48 / 80 90 30 20 ESPANOLA........................ 78 55 80 51 / 60 70 20 20 SANTA FE........................ 70 56 76 53 / 70 70 20 20 SANTA FE AIRPORT................ 73 54 78 52 / 60 60 20 20 ALBUQUERQUE FOOTHILLS........... 78 60 82 59 / 60 70 20 20 ALBUQUERQUE HEIGHTS............. 79 63 82 61 / 60 60 20 20 ALBUQUERQUE VALLEY.............. 81 61 84 60 / 60 60 20 20 ALBUQUERQUE WEST MESA........... 83 61 85 60 / 60 60 20 20 LOS LUNAS....................... 80 59 82 57 / 60 70 20 20 RIO RANCHO...................... 83 61 86 60 / 60 60 20 20 SOCORRO......................... 83 62 86 62 / 70 60 20 20 SANDIA PARK/CEDAR CREST......... 77 56 82 56 / 70 70 30 20 TIJERAS......................... 76 57 80 57 / 70 70 30 20 MORIARTY/ESTANCIA............... 73 52 77 51 / 70 80 30 20 CLINES CORNERS.................. 73 55 76 54 / 60 60 40 20 GRAN QUIVIRA.................... 74 58 79 57 / 60 60 40 30 CARRIZOZO....................... 78 61 80 61 / 50 60 40 30 RUIDOSO......................... 72 55 74 54 / 70 60 60 40 CAPULIN......................... 75 55 79 53 / 60 60 30 30 RATON........................... 78 54 81 51 / 60 60 30 20 SPRINGER........................ 79 56 82 52 / 60 60 30 20 LAS VEGAS....................... 73 54 78 51 / 70 60 30 20 CLAYTON......................... 84 63 86 61 / 40 60 30 30 ROY............................. 79 58 80 57 / 50 60 30 30 CONCHAS......................... 86 66 88 65 / 40 50 30 30 SANTA ROSA...................... 82 63 85 62 / 50 50 40 30 TUCUMCARI....................... 90 66 90 64 / 30 50 30 30 CLOVIS.......................... 86 63 89 63 / 20 30 40 40 PORTALES........................ 87 64 89 65 / 20 30 30 30 FORT SUMNER..................... 85 65 85 64 / 30 30 40 30 ROSWELL......................... 89 68 86 67 / 20 20 30 30 PICACHO......................... 80 62 76 61 / 50 50 50 30 ELK............................. 76 59 72 58 / 60 60 60 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...NMZ501>527. && 44
Hazardous weather outlook, Aug 25, 5:32 AM MDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT MON AUG 25 2014 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AS MONSOON MOISTURE SURGES NORTHEASTWARD OUT OF MEXICO. ISOLATED STORMS MAY PRODUCE LOCALLY HEAVY RAIN ACROSS SOUTHWEST AREAS WITH A POTENTIAL FOR FLASH FLOODING IN AND BELOW BURN SCARS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY. RAINFALL COULD BECOME HEAVY WITH ISOLATED LOCATIONS RECEIVING AROUND OR OVER 1 INCH OF RAIN IN LESS THAN AN HOUR. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY IN AND BELOW BURN SCARS. SOME DRIER AIR WILL BEGIN TO PUSH INTO THE AREA FROM THE WEST ON WEDNESDAY WITH A DECREASED RISK OF FLASH FLOODING IN BURN SCARS WEST OF THE CONTINENTAL DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:06 PM MDT | Areal Flood Advisory | ABQ | Torrance | 114 min |
| Aug 26, 12:42 AM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Aug 26, 11:55 AM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Aug 26, 12:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 85 min |
| Aug 26, 12:31 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 119 min |
| Aug 26, 1:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 26, 1:39 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Aug 26, 1:53 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Aug 26, 2:12 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 26, 2:29 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 26, 3:08 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Aug 26, 3:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Aug 26, 3:36 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 114 min |
| Aug 26, 4:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln | 2 hr |
| Aug 26, 4:42 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Aug 26, 5:19 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 116 min |
Nearby
Flash Flood Watches in New Mexico, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.